# SDR DXTA2024060311944

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N596QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0153
- Aircraft time: 6,043 hours, 4,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: WHEN DOING THE POWER ON CHECKLIST, EMER LIGHTS REMAIN ON WITH BATTERY POWER AND APU POWER IN THE ARM POSITION.   COMPLIED WITH EMERGENCY LIGHTING OPERATIONAL CHECK IAW CE-680A AMM 33-50-00. NO DEFECTS NOTED. COULD NOT DUPLICATE.
